# SDR 08FDEA03300

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN BOLT HOLES OF FORWARD PYLON TO ENGINE ATTACH FITTING.  REPAIR PERFORMED BY REWORK OF CORROSION, NDT FOR CORROSION FREE CONDITION.  REPLACE THE TAPERED SHIM AND PROTECT RIB 8 WITH CADMIUM PLATING IAW RAS/70511822/004/2008 ISS A, APPROVED BY EA 6-5451-120089.
